MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOID POLYAXIAL LOCKING SCREW - L22

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOID POLYAXIAL LOCKING SCREW - L22
Model Number 04.01.0159
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 july 2020: lot 174282: (b)(4) items manufactured and released on 13-nov-2018.Expiration date: 2022-11-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.2 devices of this lot involved in the complaint.Other devices involved on the event: reverse shoulder system 04.01.0157 glenoid polyaxial locking screw - l14 lot.174280 (k170452).Batch review performed on 21 july 2020: lot 174280: (b)(4) items manufactured and released on 13-nov-2017.Expiration date: 2022-11-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Reverse shoulder system 04.01.0161 glenoid polyaxial locking screw - l30 lot.174284 (k170452).Batch review performed on 21 july 2020: lot 174284: (b)(4) items manufactured and released on 12-oct-2017.Expiration date: 2022-10-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Reverse shoulder system 04.01.0172 glenosphere 36x27 lot.163802 (k170452).Batch review performed on 21 july 2020: lot 163802: (b)(4) items manufactured and released on 20-dec-2016.Expiration date: 2011-11-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° lot.174648 (k170452).Batch review performed on 21 july 2020: lot 174648: (b)(4) items manufactured and released on 06-dec-2017.Expiration date: 2022-11-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Reverse shoulder system 04.01.0119 humeral reverse hc liner 36/+0mm lot.173420 (k170452) batch review performed on 21 july 2020: lot 173420: (b)(4) items manufactured and released on 04-jul-2017.Expiration date: 2022-06-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Reverse shoulder system 04.01.0154 glenoid baseplate ø27x15 lot.163781 (k170452).Batch review performed on 21 july 2020: lot 163781: (b)(4) items manufactured and released on 15-dec-2016.Expiration date: 2021-08-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
During the first surgery (2018) there was an intra-op caudal glenoid fracture during the implantation of an inverse shoulder implant.The surgeon reported to agent that he has in such cases 2 options: 1) go for a hemi prothesis or 2) go for an inverse prothesis but implant it too cranial and then later revise the glenoid side for a anatomic position after fracture healing and in case of problem.The surgeon has chosen option 2 to go on.This revision of today was the revision of the option 2 - a "planned revision".The surgeon told me that the revision is not implant related.Diaphysis was not removed.All other components were removed and sent to sonification (why not available).

Brand Name
REVERSE SHOULDER SYSTEM GLENOID POLYAXIAL LOCKING SCREW - L22
Common Device Name
GLENOID POLYAXIAL LOCKING SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key10349979
Report Number3005180920-2020-00485
Device Sequence Number14219219
Product Code PHX
UDI-Device Identifier07630040706469
UDI-Public07630040706469
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date11/02/2022
Device Model Number04.01.0159
Device Catalogue Number04.01.0159
Device Lot Number174282
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2020
Initial Report FDA Received Date07/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR